Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 452, NWS Jackson, MS

June 13, 2011Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2011, 5:17 PM CDT for Ashley County, Chicot County, Arkansas. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 5:17 PM CDT (22:17 UTC)
Expired
Jun 13, 2011, 6:15 PM CDT
In force
58 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Ashley County, AR, Chicot County, AR

The radar

The Jackson/Brandon,MS radar (KDGX), 177 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:30 PM CDTTSTM WND DMGLake Village, ARNUMEROUS LAERGE TREES DOWN AROUNND LAKE VILLAGE.
Jun 13, 5:35 PM CDTHAIL 1.75Lake Village, ARGOLF BALL SIZE HAIL AROUND LAKE VILLAGE
Jun 13, 5:40 PM CDTTSTM WND DMG4 S Lake Village, ARBETWEEN LAKE VILLAGE AND EUDORA ON HIGHWAY 52...POWER POLES SNAPPED. ON BILL YOUNG ROAD AND GINNY ROAD...POWER POLES SNAPPED...TREES DOWN ON HOUSES...ROOFS BLOWN OFF HOUSES. NEAR HIGHWAY 82 HIGH TENSION POLES WERE SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1497 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WUUS54 KJAN 132217
SVRJAN
ARC003-017-132315-
/O.NEW.KJAN.SV.W.0452.110613T2217Z-110613T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...LAKE VILLAGE...DERMOTT...

* UNTIL 615 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
  MILES NORTH OF MCMILLAN CORNER MOVING SOUTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MONTROSE...CHICOT JUNCTION...SNYDER AND PORTLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.

&&

LAT...LON 3340 9168 3340 9146 3353 9145 3350 9119
      3344 9123 3345 9117 3343 9117 3343 9120
      3341 9121 3339 9118 3339 9116 3316 9112
      3317 9176
TIME...MOT...LOC 2217Z 022DEG 27KT 3345 9129

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:33 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 13, 4:33 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT MON JUN 13 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...MUCH ANTICIPATED
MCS HAS MADE IT INTO THE NORTHERN SECTIONS OF THE CWA THIS
AFTERNOON. JUST ABOUT THE ENTIRE CWA IS UNDER A SEVERE THUNDERSTORM
WATCH 473 UNTIL 9PM/02Z. IN ADDITION...ISOLATED STORMS HAVE DEVELOPED
TO THE SOUTH OF THE MCS ACROSS EASTERN MISSISSIPPI. SOME OF THESE
STORMS HAVE BECOME SEVERE WITH THE MAIN HAZARD BEING FROM QUARTER
SIZE HAIL AND DAMAGING WINDS UP TO 70MPH. EXPECT THIS ACTIVITY TO
CONTINUE TO PUSH SOUTH AS THE REGION REMAINS UNDER NORTHWEST FLOW
ALOFT. THE MCS IS MOVING INTO A RATHER UNSTABLE AIRMASS AS
TEMPERATURES HAVE REACHED INTO THE MID 90S SOUTH OF THE STALLED
FRONTAL BOUNDARY THAT IS DRAPED OVER NORTHERN MISSISSIPPI. IN
ADDITION TO THE HAIL AND WIND...THERE COULD BE SOME LOCALLY HEAVY
RAINFALL AS SOME OF THESE STORMS ARE MOVING VERY SLOWLY OUTSIDE OF
THE MCS. THE ONLY LOCATION WHERE STORMS ARE LESS LIKELY TO DEVELOP
WOULD BE ACROSS THE WEST WHERE THE INFLUENCE FROM THE SUBTROPICAL
RIDGE IS A BIT STRONGER.

EXPECT THIS MCS TO CONTINUE TO PUSH SOUTH AND ARRIVE AROUND THE
JACKSON METRO AROUND 6PM AND CONTINUE TO PUSH SOUTH. LOCAL HI-RES
WRF INDICATES THAT THIS SHOULD BEGIN TO DISSIPATE AS IT PUSHES
FURTHER SOUTH AND THERE IS THE LOSS OF DAYTIME HEATING. ONCE THIS
PUSHES THROUGH...QUIET CONDITIONS SHOULD RESUME FOR THE REST OF THE
NIGHT.

TOMORROWS FORECAST WILL BE A CHALLENGE AS WELL SINCE THE REGION WILL
REMAIN UNDER NORTHWEST FLOW ALOFT...AND MODELS INDICATE THERE COULD
BE ANOTHER MCS DIVING DOWN FROM ILLINOIS INTO THE DEEP SOUTH
TOMORROW AFTERNOON. THIS AGAIN MAY AFFECT OUR EASTERN COUNTIES THE
MOST DURING THE AFTERNOON HOURS. WITH TEMPERATURES TOMORROW AGAIN
REACHING INTO THE MID TO UPPER 90S...THE ATMOSPHERE WILL LIKELY BE
UNSTABLE ENOUGH TO PRODUCE CONVECTION. THE QUESTION WILL BE WHERE
WILL THIS SYSTEM TRACK AND IF OUR AREA WILL SEE ANY AFFECTS FROM IT.
NATIONAL HI-RES WRF MODELS DO NOT RESOLVE THIS VERY WELL BUT WILL
CONTINUE LOW POPS IN THE FORECAST.

BY WEDNESDAY...A SHORTWAVE TROUGH WILL MOVE NORTH OF THE FORECAST
AREA WEDNESDAY AND DRAG ANOTHER COLD FRONT TO THE NORTH OF THE AREA.
THIS WILL PROVIDE SOME FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
WEDNESDAY INTO THURSDAY...MOSTLY FOR THE NORTHERN HALF OF THE CWA.
THIS WILL HELP TO BREAK THE RIDGE DOWN SOME AND POTENTIALLY BRING
SOME SMALL RELIEF FROM THE HEAT WITH AFTERNOON TEMPERATURES GETTING
INTO THE LOWER TO MID 90S.

GUIDANCE WAS GENERALLY ACCEPTED BUT DID INCREASE POPS FOR TONIGHT IN
THE EAST AND AGAIN WEDNESDAY. /28/

.LONG TERM...THURSDAY THROUGH SUNDAY...GFS/ECMWF IN GENERAL
AGREEMENT THROUGH THIS TIME PERIOD WITH MID/UPPER LEVEL RIDGE
RETROGRADING SOMEWHAT TO THE WEST AND ALLOWING A WEAKNESS TO DEVELOP
OVER THE EASTERN THIRD OF THE COUNTRY...BUT RIDGE LOOKS TO REAFFIRM
ITSELF BACK OVER THE LOWER MS VALLEY BY SUNDAY.

AT MIDWEEK...NW FLOW REGIME WILL ALREADY BE IN CONTROL OVER THE
REGION. THIS TYPE OF FLOW PATTERN CAN TYPICALLY GIVE US SOME
ENHANCEMENTS TO AFTERNOON CONVECTION...PROVIDED WE CAN GET A WEAK
SHORTWAVE IN THE FLOW TO TRAVERSE THE AREA DURING PEAK HEATING.
ACTUAL RESOLUTION AND TIMING OF THESE TYPE OF FEATURES IS QUITE
DIFFICULT FOR COARSE MEDIUM RANGE MODELS AND WILL HAVE TO WAIT TO
SEE HOW THE MESOSCALE MODELS HANDLE THESE AS THE TIME FRAME NEARS.
ANYWAY...SLIGHT CHANCE POPS ARE WARRANTED FROM WEDNESDAY THROUGH
THURSDAY...ESPECIALLY IN THE EAST...FURTHEST AWAY FROM AFFECTS OF
THE MID/UPPER RIDGE.

FRIDAY THROUGH SUNDAY...BROAD MID/UPPER LEVEL TROUGHING MOVES OFF TO
THE EAST AND ALLOWS MID/UPPER LEVEL RIDGE TO ONCE AGAIN BUILD OVER
THE MS VALLEY. BROAD SCALE SUBSIDENCE WILL INHIBIT CONVECTIVE
DEVELOPMENT WHILE ALLOWING MAX TEMPS TO CLIMB BACK UP INTO THE
MID/UPPER 90S WITH LITTLE...IFY ANY...CONVECTIVE REPRIEVE./GRG/

&&

.AVIATION...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH
ACROSS THE AREA THIS AFTERNOON AND EVENING AFFECTING ALL TAF
LOCATIONS AT SOME POINT. SEVERE THUNDERSTORMS WITH WIND GUSTS IN
EXCESS OF 58KTS OUT OF THE NORTH WILL BE POSSIBLE ALONG WITH QUARTER
SIZED HAIL. THIS ACTIVITY SHOULD PUSH SOUTH OF HBG BY 04Z.
ELSE...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
MAINLY ALONG AND EAST OF I-55 AND CONTINUE INTO THIS EVENING AHEAD
OF THE MAIN COMPLEX. MVFR CONDITIONS DUE TO PATCHY GROUND FOG
DEVELOPMENT WILL MAKE A RETURN AGAIN TUESDAY MORNING...ESPECIALLY IN
THE NORTH WHERE HEAVY RAINS FALL WITH THE POSSIBLE MCS. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  97  72  94 /  29  18  17  28
MERIDIAN      69  97  69  97 /  32  18  24  28
VICKSBURG     69  97  70  93 /  16  11  11  26
HATTIESBURG   72  98  71  95 /  33  18  19  11
NATCHEZ       71  96  70  92 /  16  11  12  11
GREENVILLE    73  97  73  95 /  24  12  11  29
GREENWOOD     70  97  71  95 /  32  16  18  28

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/GRG/22
Hazardous weather outlook, Jun 13, 12:05 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1205 PM CDT MON JUN 13 2011

MSZ018-019-025>052-054>058-062>066-072>074-141715-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1205 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 60 MPH
AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING ESPECIALLY EAST OF THE MISSISSIPPI RIVER. IN ADDITION TO THE
THUNDERSTORMS DEVELOPING DUE TO PEAK HEATING...A COMPLEX OF
THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI RIVER VALLEY WILL
LIKELY DROP INTO THE AREA FROM THE NORTH LATE THIS AFTERNOON AND
SPREAD INTO SOUTH MISSISSIPPI BEFORE DISSIPATING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS HAS BEEN REQUESTED FOR THIS AFTERNOON AND EVENING.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-141715-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-
JEFFERSON-ADAMS-FRANKLIN MS-
1205 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60
MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING. A COMPLEX OF THUNDERSTORMS WILL DROP INTO MISSISSIPPI BY
LATE AFTERNOON AND CONTINUE MOVING SOUTH. SOME OF THE ACTIVITY MAY
SPREAD INTO THE OUTLOOK AREA BEFORE DIMINISHING THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Local storm report, Jun 13, 4:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 SW HOLCOMB            33.73N 90.00W
06/13/2011                   GRENADA            MS   PUBLIC

            A LARGE TREE WAS DOWNED ACROSS DUNCAN RD NEAR HOLCOMB.

&&

DL
Special weather statement, Jun 13, 5:02 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT MON JUN 13 2011

MSZ035>037-041>044-132300-
MADISON MS-LEAKE MS-HOLMES MS-HUMPHREYS MS-ATTALA MS-SHARKEY MS-
YAZOO MS-
502 PM CDT MON JUN 13 2011

...GUSTY NORTH WINDS COMING DOWN INTO CENTRAL MISSISSIPPI...

AN THUNDERSTORM OUTFLOW BOUNDARY CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES NORTHEAST OF ZAMA TO 3 MILES WEST OF
PANTHER BURN AT 500 PM CDT...MOVING SOUTH AT 45 MPH. THIS LINE MAY
NOT BE ACCOMPANIED BY RAIN AND COULD ALSO GENERATE REDUCED
VISIBILITIES FROM BLOWING DUST.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN YAZOO...SHARKEY...SOUTHERN ATTALA...SOUTHERN
HUMPHREYS...SOUTHERN HOLMES...LEAKE AND MADISON COUNTIES SHOULD
MONITOR THIS ACTIVITY CLOSELY.

LAT...LON 3258 8933 3258 8973 3264 8973 3249 9000
      3241 9007 3241 9018 3242 9024 3249 9024
      3250 9044 3257 9045 3251 9055 3256 9065
      3267 9072 3269 9091 3285 9096 3294 9091
      3311 9091 3311 9068 3316 9068 3314 8932
TIME...MOT...LOC 2200Z 346DEG 39KT 3304 8934 3306 9092

BYB
Local storm report, Jun 13, 5:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     CARROLLTON              33.50N 89.92W
06/13/2011                   CARROLL            MS   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 17

&&

DL
Local storm report, Jun 13, 5:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     VAIDEN                  33.33N 89.75W
06/13/2011                   CARROLL            MS   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 35

&&

DL
Local storm report, Jun 13, 5:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     ACKERMAN                33.31N 89.17W
06/13/2011                   CHOCTAW            MS   STORM CHASER

            ROOF CAME OFF A GROCERY STORE AND WATER HAS ENTERED THE
            BUILDING.

&&

JCULIN
Local storm report, Jun 13, 5:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     SUNFLOWER               33.55N 90.54W
06/13/2011                   SUNFLOWER          MS   EMERGENCY MNGR

            SEVERAL TREES DOWN...TWO TREES FELL ON HOUSES

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:38 PM CDTSevere Thunderstorm WarningJANChicot82 min
Jun 13, 5:52 PM CDTSevere Thunderstorm WarningJANAshley, Chicot68 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.